ZYRTEC LIQ CAPS 14 S2

AU$32.99 AU$18.99
Quantity
Add To Cart

Zyrtec Cetirizine Rapid Acting Relief is an allergy & hayfever tablet that relieves hayfever & allergy symptoms. Zyrtec hayfever and allergy capsules are rapid acting and provide relief for 24 hours.

Relieves hayfever & allergy symptoms, including:

  • Sneezing
  • Runny nose
  • Watery/itchy eyes
  • Hives and itchy skin rash
     

DIRECTIONS

Adults and Children over 12 years: 1 capsule every 24 hours as necessary. Swallow whole with water. Do not chew or crush. Use as long as needed.

ACTIVE INGREDIENT

Cetirizine hydrochloride 10mg

SIZE

14 Capsules

 


     
AU$32.99 AU$18.99
Quantity
Add To Cart
AU$32.99 AU$18.99
Quantity
Add To Cart